# SDR A6WA2018062745904

- Difficulty date: June 19, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 40,877 hours, 39,854 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 601R1303523
- Condition: Cracked
- Location: Lt Aileron Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON CENTER HINGE BOLT KEEPER BRACKET CRACKED.     REPLACED BRACKET IAW CRJ200 SRM 51-42-06.
